# SDR 2002UALA00107

- Difficulty date: January 14, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 10R CLIP TO FRAME STATION 663 CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CLIP.
